On prime factors of sums of integers I
Compositio Mathematica, Volume 59 (1986) no. 1, p. 81-88
@article{CM_1986__59_1_81_0,
     author = {Gy\"ory, K\'alm\'an and Stewart, Cameron L. and Tijdeman, Robert},
     title = {On prime factors of sums of integers I},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {59},
     number = {1},
     year = {1986},
     pages = {81-88},
     zbl = {0602.10031},
     mrnumber = {850123},
     language = {en},
     url = {http://www.numdam.org/item/CM_1986__59_1_81_0}
}
Györy, K.; Stewart, C. L.; Tijdeman, R. On prime factors of sums of integers I. Compositio Mathematica, Volume 59 (1986) no. 1, pp. 81-88. http://www.numdam.org/item/CM_1986__59_1_81_0/

[1] A. Baker: The theory of linear forms in logarithms. In: A. Baker and D.W. Masser (eds.), Transcendence theory: Advances and applications, London and New York: Academic Press (1977), pp. 1-27. | MR 498417 | Zbl 0361.10028

[2] A. Balog and A. Sárközy: On sums of sequences of integers, II, Acta Math. Hungar., to appear. | MR 759044 | Zbl 0559.10034

[3] P. Erdös: Problems in number theory and combinatorics. Proc. 6th Manitoba Conference on Numerical Math. (1976), pp. 35-58. | MR 422031 | Zbl 0471.10002

[4] P. Erdös and P. Turán: On a problem in the elementary theory of numbers. Amer. Math. Monthly 41 (1934), 608-611. | JFM 60.0917.05 | MR 1523239 | Zbl 0010.29401

[5] J.-H. Evertse: On sums of S-units and linear recurrences. Compositio Math. 53 (1984) 225-244. | Numdam | MR 766298 | Zbl 0547.10008

[6] J.-H. Evertse: On equations in S-units and the Thue-Mahler equation. Invent. Math. 75 (1984) 561-584. | MR 735341 | Zbl 0521.10015

[7] A.J. Van Der Poorten: Linear forms in logarithms in the p-adic case. In: A. Baker and D.W. Masser (eds.), Transcendence theory: Advances and applications, London and New York: Academic Press (1977), pp. 29-57. | MR 498418 | Zbl 0367.10034

[8] A.J. Van Der Poorten and H.P. Schlickewei: The growth conditions for recurrence sequences. Macquarie Math. Report 82-0041(1982).

[9] J. Barkly Rosser and L. Schoenfeld: Approximate formulas for some functions of prime numbers. Illinois J. Math. 6 (1962), 64-94. | MR 137689 | Zbl 0122.05001

[10] A. Sárközy and C.L. Stewart: On divisors of sums of integers I. Acta Math. Hungar., to appear. | MR 858392 | Zbl 0612.10042

[11] A. Sárközy and C.L. Stewart: On divisors of sums of integers II. J. Reine Angew. Math., to appear. | MR 826157 | Zbl 0578.10045

[12] C.L. Stewart and R. Tijdeman: On prime factors of sums of integers II, In: J.H. Loxton and A.J. van der Poorten (eds.), Diophantine Analysis, Cambridge University Press, to appear. | MR 874122